It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-11-2012, 03:01 PM   #1
Junior Member
(female)
 
RavenSkies777's Avatar
 
Join Date: Jul 2012
Location: Ontario, Canada
Posts: 27
RavenSkies777 HB User
Burning sensations. So frustrated!

Hey all, I could really use some input as I am so frustrated with these issues.

In May I had the worst UTI of my life. It came on with no warning (usually I can tell when one is happening) and hit full force. I was running for the bathroom literally every five minutes or less. My urethra became so sore and irritated that I would bleed each time I went to the washroom. Once I started the antibiotics though that all went away and I felt immensely better in under 24 hours. I followed through with my two week course of antibiotics.

After finishing those I ended up with a yeast infection as I sometimes do with antibiotic use. This happened twice between May and now. They were treated fine with Canesten.

However, ever since May I've been dealing with burning sensations "down there". They come and go. Sometimes lasting for days, sometimes for hours, sometimes they'll go away completely for days/weeks and then return.

A week ago I went to my doctor regarding this burning. She suspected yeast and took some samples to be tested but she said there wasn't "much to see" upon my exam. She also allowed me to increase my amitriptyline dosage by 50mg as that could help with the burning if it is nerve related from the horrible UTI I had in May.

It's been over a week and I haven't heard anything. She only calls if tests are positive. The burning was gone when I went to see her and stayed that way....until this past Monday.

I woke up Monday morning with intense burning and burning with urination. For me that is normally the start of a UTI. Of course Monday was a holiday here so my doctor and all the walk in clinics were closed. I called the after hours number for the group my doctor has set up for her patients. There I was able to speak to a nurse who was able to have the on call doctor call in a prescription of Macrobid.

I have been instructed to take 1 capsule twice a day for a week. If symptoms persist, repeat for another week. He also included a second refill with two more weeks worth of meds in case I happen to get another UTI in the coming months.

It's now 4 days since I started taking the Macrobid. I felt a lot better Tuesday and Wednesday. Today the burning is back. Not with urination though. Just the same burning I've been dealing with since May. Still urinating a bit more frequently but not nearly as much as Monday. It normally takes a week or so for me to go back to a regular bathroom routine following a UTI.

I am just SO TIRED of this burning. I know it's not an STD as I'm in a long term monogamous relationship. My doctor does STD screening with the yearly pap as well regardless of relationship status, it's just her protocol. All tests, including pap, are always normal.

Everything down there looks normal to me and to my doctor. She said internally everything looks fine too.

Have any of you gone through this before? I am starting to think it's not really infection but don't know what else it could be. My doctor did bring up interstitial cystitis and vulvodynia at my last appointment but I only have one symptom that fits, the burning. I don't have any pelvic pain or back pain other than the usual I deal with from my Fibromyalgia. No new pain.

Would it be possible for my nerves down there to be incredibly sensitive now from the horrible UTI I suffered in May? All of this started right after that UTI was treated. It's so annoying to be dealing with this new symptom. Before that area was the ONLY place that still felt normal and didn't give me any issues. Remember I have Fibromyalgia so the simplest of infection can cause flare ups and nerve issues.

My doctor is currently out of town so I won't be able to check in with her for at least another week.

Any thoughts you guys have are appreciated.

 
The following user gives a hug of support to RavenSkies777:
ladyjadey (08-16-2012)
Sponsors Lightbulb
   
Old 08-15-2012, 11:23 AM   #2
Junior Member
(female)
 
RavenSkies777's Avatar
 
Join Date: Jul 2012
Location: Ontario, Canada
Posts: 27
RavenSkies777 HB User
Re: Burning sensations. So frustrated!

Wow. Thanks for the help.

 
Old 08-16-2012, 04:02 PM   #3
Member
(female)
 
Join Date: May 2012
Location: england
Posts: 84
ladyjadey HB User
Re: Burning sensations. So frustrated!

iv just been hit with UTI today hurts like hell and is so uncomfortable if ur in need of a bit of relief from the burning and this is going to sound so stupid but i did it today and it worked..... try an all natural SUGAR FREE ITS MUST BE SUGAR FREE yoghurt yeast bacteria feed on sugars and no flavouring just a normal plain natural yoghurt i was stupid and ignored the warning signs i was going to have one because iv got lots going on and now iv got even more t add t the list lol iv maybe had it 3 times in 6-7yrs.. maybe its something as simple as the PH of your wee that's making it burn drink cranberry juice i hate the stuff but have drunk loads of the stuff today but again try plain natual yoghurt with no sugar or fruit in make 100% sure its sugar free or it could make things worse.... im taking NITROFURANTOIN 50MG 4 times a day for a week from my doctor hoping the burning goes away soon lol the yoghurt works or it has done for me good luck i hope u find out the cause of the problem and the things iv suggested help you xo

Last edited by ladyjadey; 08-16-2012 at 04:03 PM.

 
Old 08-17-2012, 08:42 AM   #4
Junior Member
(female)
 
RavenSkies777's Avatar
 
Join Date: Jul 2012
Location: Ontario, Canada
Posts: 27
RavenSkies777 HB User
Re: Burning sensations. So frustrated!

Thanks for your response. I know what my condition is now. Doctor has diagnosed it as vulvar vestibulitis. I have fibromyalgia and vestibulitis can be very common in some folks with fibro. The tissue of the vulva and outside the vagina can become irritated and inflamed without any infection present. I can also cause burning with urination. We believe it was the UTI in May that set off the new condition. Calcium citrate capsules, cortizone cream and an increase of the meds I take for the fibro are showing good signs of improvement.

 
Old 08-17-2012, 08:45 AM   #5
Member
(female)
 
Join Date: May 2012
Location: england
Posts: 84
ladyjadey HB User
Re: Burning sensations. So frustrated!

Im so glad that u found out what is was and its clearing up iv never heard of that before but i hope it don't some back once u get rid of it
xo

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Alesse
Diflucan
Flagyl
Ibuprofen
Motrin
  Naproxen
Provera
Tylenol
Vicodin Yasmin




TOP THANKED CONTRIBUTORS



STLouisgal (54), Kszan (41), Titchou (39), twohands (23), Seraph (18), solofelix (16), janewhite1 (14), sjb (12), ladybud (12), Vanilla Kiss (10)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (905), Titchou (848), janewhite1 (823), Gabriel (759), ladybud (754), midwest1 (669), sammy64 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 10:59 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!